Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The prime radical in a Jordan ring


Author: Chester Tsai
Journal: Proc. Amer. Math. Soc. 19 (1968), 1171-1175
MSC: Primary 17.40
DOI: https://doi.org/10.1090/S0002-9939-1968-0230776-X
MathSciNet review: 0230776
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. A. Behrens, Nichtassoziative Ringe, Math. Ann. 127 (1954), 441-452. MR 0062108 (15:928c)
  • [2] B. Brown and N. McCoy, Prime ideals in nonassociative rings, Trans. Amer. Math. Soc. 89 (1958), 245-255. MR 0096713 (20:3196)
  • [3] N. Jacobson, A coordinatization theorem for Jordan algebras, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 1154-1160. MR 0140553 (25:3971)
  • [4] -, Structure theory for a class of Jordan algebras, Proc. Nat. Acad. Sci. U.S.A. 55 (1966). MR 0193116 (33:1337)
  • [5] M. F. Smiley, Application of a radical of Brown and McCoy to non-associative rings, Amer. J. Math. 72 (1950), 93-100. MR 0032591 (11:311d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.40

Retrieve articles in all journals with MSC: 17.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0230776-X
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society